# SDR USAA2012020700017

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 65,248 hours, 46,740 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684003
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LEVEL CRUISE AT FL250, CREW REPORTED THE CABIN ALTITUDE WARNING SOUNDED AND NOTICED CABIN PRESSURE APPROACHING 10K FEET.  CREW COULD NOT CONTROL CABIN ALTITUDE IN STANDBY.  CREW DECLARED AN EMERGENCY AND DIVERTED TO RDU.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FORWARD OUTFLOW VALVE PER AMM 21-43-11.  OPS AND LEAK CHECK GOOD.
